# SDR GNLA2014120500001

- Difficulty date: November 18, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N305LG
- Make and model: Beech 200BEECH
- Aircraft serial: BB1780
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 70000150
- Condition: Failed
- Location: Electrical
- Part time: 2,592 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE FLYING AND AFTER SWITCHING ON ALL DEICE AND ANTI-ICE EQUIPMENT, THE PILOT NOTICED THE RT NR 1 DUAL FED BUS 50 AMP CIRCUIT BREAKER TRIPPED WITH NO LOSS OF EQUIPMENT POWER.  WHILE REVIEWING THE AFM, THE LT NR 1 DUAL FED BUS 50 AMP CIRCUIT BREAKER TRIPPED AND POWER TO ALL CIRCUITS ON NR 1 FED BUSS WAS LOST.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT ACCIDENT AND INCIDENT.  SYS WAS TROUBLESHOT WITH MFG TECH SUPPORT AND IT WAS DETERMINED THAT THE RT 50 AMP CIRCUIT BREAKER WAS TRIPPING, OPENING, PRIOR TO ITS RATED LOAD THEREFORE OVERLOADING THE LT 50 AMP CIRCUIT BREAKERE AND CAUSING IT TO TRIP, OPEN, SOON AFTER, RESULTING IN COMPLETE POWER LOSS TO THE COMPONENTS OF THE NR 1 DUAL FED BUS.  REPLACEMENT OF THE LT AND RT NR1 FED BUS CIRCUIT BREAKERS RESULTED IN OPERATION CHECK GOOD.
